# SDR GUUA09050601

- Difficulty date: September 5, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 20,069 hours, 24,186 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 40273
- Part serial: 11962
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLIGHT: 9209 ELH/FLL DURING TAKEOFF NR 3 TIRE TREAD CAME OFF CONTINUED TO FLL LANDED WITHOUT INCIDENT.  REPLACED NR 3 MAIN WHEEL AND TIRE ASSEMBLY.
